Olli Saari

Mathematisches Institut
Endenicher Allee 60
D - 53115 Bonn
Office: 3.012
Tel: +49 228 73-62338
E-mail: saari at math dot uni-bonn dot de

I am post-doc at the University of Bonn. I obtained D.Sc. (Tech.) in Mathematics at Aalto University (Finland) under supervision of Juha Kinnunen. My research interests include harmonic analysis, PDE and their interaction. In particular, I have been studying parabolic PDE, weighted norm inequalities and maximal functions.

Research papers

  1. D. Beltran, J.P. Ramos and O. Saari, Regularity of fractional maximal functions through Fourier multipliers, submitted.
  2. C. Pérez, T. Picon, O. Saari and M. Sousa, Regularity of maximal functions on Hardy-Sobolev spaces, submitted.
  3. P. Auscher, S. Bortz, M. Egert and O. Saari, Non-local self-improving properties: a functional analytic approach, Tunisian Journal of Mathematics 1 (2019), 151-183.
  4. P. Auscher, S. Bortz, M. Egert and O. Saari, Non-local Gehring lemmas in spaces of homogeneous type and applications, submitted.
  5. P. Auscher, S. Bortz, M. Egert and O. Saari, On regularity of weak solutions to linear parabolic systems with measurable coefficients, to appear in J. Math. Pures Appl.
  6. O. Saari and C. Thiele, Lipschitz linearization of the maximal hyperbolic cross multiplier, J. Fourier Anal. Appl. (link).
  7. O. Saari, Poincaré inequalities for the maximal function, to appear in Ann. Sc. Norm. Super. Pisa Cl. Sci. (5).
  8. O. Saari, Parabolic BMO and the forward-in-time maximal operator, Ann. Mat. Pura Appl. (4) (link).
  9. P.A. Hagelstein, I. Parissis and O. Saari, Sharp inequalities for one-sided Muckenhoupt weights, Collect. Math. 69 (2018), 151-161.
  10. B. Avelin and O. Saari, Characterizations of interior polar sets for the degenerate p-parabolic equation, J. Evol. Equ. 17 (2017), 827-848.
  11. J. Kinnunen and O. Saari, On weights satisfying parabolic Muckenhoupt conditions, Nonlinear Anal. 131 (2016), 289-299.
  12. R. Korte, N. Marola and O. Saari, Homeomorphisms of the Heisenberg group preserving BMO, Arch. Math. (Basel) 106 (2016), 175-182.
  13. J. Kinnunen and O. Saari, Parabolic weighted norm inequalities and partial differential equations, Anal. PDE. 9 (2016), 1711-1736.
  14. O. Saari, Parabolic BMO and global integrability of supersolutions to doubly nonlinear parabolic equations, Rev. Mat. Iberoam. 32 (2016), 1001-1018.
  15. N. Marola and O. Saari, Local to global results for spaces of BMO type, Math. Z. 282 (2016), 473-484.
Doctoral Thesis (2016), Weights arising from parabolic partial differential equations.
Master's Thesis (2013), Lokaalista globaaliin -tuloksia John-Nirenberg-epäyhtälöille, in Finnish.

Slides of some talks